American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jennifer Hom. A note on the concordance invariants epsilon and upsilon. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Julia Collins, Paul Kirk and Charles Livingston. The concordance classification of low crossing number knots. Proc. Amer. Math. Soc. 143 (2015) 4525-4536.
Abstract, references, and article information   
View Article: PDF

[3] Stefan Friedl and Mark Powell. Cobordisms to weakly splittable links. Proc. Amer. Math. Soc. 142 (2014) 703-712.
Abstract, references, and article information   
View Article: PDF

[4] Tim D. Cochran, Bridget D. Franklin, Matthew Hedden and Peter D. Horn. Knot concordance and homology cobordism. Proc. Amer. Math. Soc. 141 (2013) 2193-2208.
Abstract, references, and article information   
View Article: PDF

[5] Se-Goo Kim and Taehee Kim. Polynomial splittings of metabelian von Neumann rho--invariants of knots. Proc. Amer. Math. Soc. 136 (2008) 4079-4087. MR 2425750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles Livingston. New examples of non--slice, algebraically slice knots. Proc. Amer. Math. Soc. 130 (2002) 1551-1555. MR 1879982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Daverman and F. C. Tinsley. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996) 2609-2610. MR 1371119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert J. Daverman and Fred C. Tinsley. A collaring theorem for codimension one manifolds . Proc. Amer. Math. Soc. 120 (1994) 969-972. MR 1205486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fredric D. Ancel and Craig R. Guilbault. An extension of Rourke's proof that $\Omega\sb 3=0$ to nonorientable manifolds . Proc. Amer. Math. Soc. 115 (1992) 283-291. MR 1092913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Kearton. Integer invariants of certain even-dimensional knots . Proc. Amer. Math. Soc. 93 (1985) 747-750. MR 776214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia